# SDR 97UAL900564

- Difficulty date: July 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1834U
- Make and model: Doug DC-10-10
- Aircraft serial: 47966
- Engine: Ge CF66D
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NR 2 N1 WAS 10 PERCENT BELOW NR 1 N1 AND NR 3 N1 WITH THE THROTTLE AHEAD OF NR 1 AND NR 3.  NR 2 N2 WAS SAME AS NR 1 N2 AND NR 3 N2.  FUEL PRESSURE FOR NR 2 WAS FLUCTUATING BETWEEN 100 TO 120 PSI.  RETURN TO SFO.  *S/D*  FOUND DAMAGED WIRES AND CORRODED CONTACTS AT AN ENGINE  MOUNTED TERMINAL BLOCK.  REPLACED DAMAGED WIRES AND CLEANED CORRODED CONTACTS.
